MathSciNet Relay Station
MathSciNet bibliographic data
MR2284950 (2007h:35068) 35J55 (35J60 35Q80 92D25)
Ling, Zhi; Pedersen, Michael Coexistence of two species in a strongly coupled cooperative model. Math. Comput. Modelling 45 (2007), no. 3-4, 371–377.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement